# SDR FDEA2020052971061

- Difficulty date: May 27, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 104,202 hours, 20,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON PREFLIGHT INSP CREW REPORTED EMERG LIGHT BATT LO  ALERT.  RESET POWER FOR EMER BATTERY PACK U1-1756, OPS TESTED EMER LIGHTS NORMAL AS MM 33-51-01-5 REQUIRES. A/C OK TO CONTINUE SERVICE.
